I have noticed within the past few weeks when I have a bm, this medication comes out whole. I am thinking it can't be doing its job and wondering if I should stop taking it and find another alternative. Seems like I am just flushing money down the toilet! Is this normal?
Heidis; AS LAURIE IS SAYING HERE IS A COPY AND PASTE FROM THE MANUFACTURES TO FDA..(((XL tablet is covered by a shell that slowly releases the medicine inside your body. You may notice something in your stool that looks like a tablet.)))) chuck again this is normal and what you would squeese out would still be the tablet breaking down.. WHAT THIS TABLET IS some are a tablet in a tablet of wax with tiny holes inside to make sure it does not release to fast this is the benefit of a MATRIX tablet and as you can see from what I put on top this is all normal you are not waisting your money this is the tablet outer layer over a 24 hour period. any questions you can call your pharmacist also this is out of the fda orange book of almost always part of what looks like the tablet is in the stool. NOTHING TO WORRY ABOUT Chuck1957 med ret.Pharmact Tech.II
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 1 answer
Posted 11 Jun 2014 • 4 answers
Posted 24 Jul 2014 • 1 answer
Posted 29 Mar 2017 • 2 answers
Posted 1 Jun 2017 • 2 answers